KIT | KIT-Bibliothek | Impressum | Datenschutz

Local foliation of manifolds by surfaces of willmore type

Lamm, Tobias; Metzger, Jan; Schulze, Felix

Abstract:

We show the existence of a local foliation of a three dimensional Riemannian manifold by critical points of the Willmore functional subject to a small area constraint around non-degenerate critical points of the scalar curvature. This adapts a method developed by Rugang Ye to construct foliations by surfaces of constant mean curvature.


Verlagsausgabe §
DOI: 10.5445/IR/1000134298
Veröffentlicht am 23.06.2021
Originalveröffentlichung
DOI: 10.5802/AIF.3375
Scopus
Zitationen: 1
Dimensions
Zitationen: 3
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Produktionstechnik (WBK)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2020
Sprache Englisch
Identifikator ISSN: 0373-0956, 1777-5310
KITopen-ID: 1000134298
Erschienen in Annales de l’Institut Fourier
Verlag Association des Annales de l'Institut Fourier
Band 70
Heft 4
Seiten 1639-1662
Nachgewiesen in Scopus
Dimensions
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page